# SDR SIMA20150220007

- Difficulty date: February 20, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N611AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145074
- Aircraft time: 37,754 hours, 34,536 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Contact
- Condition: Not Seated
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 12C UPPER SIDEWALL EMER EXIT SIGN INOPERATIVE.  RESEATED ELEC CONTACTS ON THE UPPER SIDEWALL EMER EXIT SIGN AT SEAT 12C IAW AMM TASKS 33-50-13-000-801-A & 33-50-13-400-801-A.  OPERATIONS CHECKED GOOD.
